Alert archive / Colorado / Red Flag Warnings in 2006
Red Flag Warning 16, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Apr 13, 2006, 3:02 AM MDT for 18 counties in Colorado. It took effect at Apr 13, 2006, 10:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2006, 3:02 AM MDT (09:02 UTC)
- In effect from
- Apr 13, 2006, 10:00 AM MDT
- Expired
- Apr 13, 2006, 9:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Baca County, CO, Bent County, CO, Conejos County, CO, Costilla County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 66 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 9.0 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3352 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 297 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KPUB 130902 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 302 AM MDT THU APR 13 2006 ...RED FLAG WARNING IN EFFECT FOR FIRE WEATHER ZONES 221...222...AND 224 THROUGH 237...WHICH INCLUDES THE SAN LUIS VALLEY...ALL OF THE SOUTHEAST PLAINS...AND THE SOUTHEAST MOUNTAINS BELOW 9000 FEET...FROM 10 AM UNTIL 9 PM TODAY...FOR VERY LOW HUMIDITIES...HAINES VALUES OF 5 OR 6...BREEZY CONDITIONS...VERY DRY FUELS AND DROUGHT CONDITIONS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING. HIGH PRESSURE ALOFT WILL RESULT IN VERY WARM TEMPERATURES AND DRY CONDITIONS TODAY...ALONG WITH SOME AREAS OF BREEZY CONDITIONS...WHICH WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS. COZ221-222-224>237-140115- /O.UPG.KPUB.FW.A.0013.060413T1600Z-060414T0300Z/ /O.NEW.KPUB.FW.W.0016.060413T1600Z-060414T0300Z/ TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY-SAN LUIS VALLEY- SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- BACA COUNTY- 302 AM MDT THU APR 13 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITIES WILL FALL BELOW 15 PERCENT TODAY ACROSS THE SOUTHEAST PLAINS...THE SAN LUIS VALLEY AND OVER THE SOUTHEAST MOUNTAINS BELOW 9000 FEET. HAINES INDICES THIS AFTERNOON ARE EXPECTED TO BE 5 OR 6. THESE CONDITIONS...COMBINED WITH THE VERY WARM TEMPERATURES...LONG TERM DROUGHT CONDITIONS AND CRITICAL FUELS...WILL LEAD TO EXTREME FIRE WEATHER CONDITIONS. THE WINDS MAY ALSO POSE A PROBLEM IN THE SAN LUIS VALLEY...OVER THE SOUTHEAST MOUNTAINS AND ADJACENT AREAS...AND ALONG THE INTERSTATE 25 CORRIDOR. WINDS IN THESE AREAS WILL LIKELY BE 15 TO 25 MPH WITH SOME GUSTS OF 30 TO 35 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS85 KPUB 130911 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 311 AM MDT THU APR 13 2006 ...RED FLAG WARNING IN EFFECT FOR FIRE WEATHER ZONES 221...222...AND 224 THROUGH 237...WHICH INCLUDES THE SAN LUIS VALLEY...ALL OF THE SOUTHEAST PLAINS...AND THE SOUTHEAST MOUNTAINS BELOW 9000 FEET...FROM 10 AM UNTIL 9 PM TODAY...FOR VERY LOW HUMIDITIES...HAINES VALUES OF 5 OR 6...BREEZY CONDITIONS...VERY DRY FUELS AND DROUGHT CONDITIONS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE AREA LAND MANAGEMENT AGENCIES...HAS ISSUED A RED FLAG WARNING. HIGH PRESSURE ALOFT WILL RESULT IN VERY WARM TEMPERATURES AND DRY CONDITIONS TODAY...ALONG WITH SOME AREAS OF BREEZY CONDITIONS...WHICH WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS. COZ221-222-224>237-140115- /O.UPG.KPUB.FW.A.0013.060413T1600Z-060414T0300Z/ /O.NEW.KPUB.FW.W.0016.060413T1600Z-060414T0300Z/ TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY-SAN LUIS VALLEY- SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- BACA COUNTY- 311 AM MDT THU APR 13 2006 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITIES WILL FALL BELOW 15 PERCENT TODAY ACROSS THE SOUTHEAST PLAINS...THE SAN LUIS VALLEY AND OVER THE SOUTHEAST MOUNTAINS BELOW 9000 FEET. HAINES INDICES THIS AFTERNOON ARE EXPECTED TO BE 5 OR 6. THESE CONDITIONS...COMBINED WITH THE VERY WARM TEMPERATURES...LONG TERM DROUGHT CONDITIONS AND CRITICAL FUELS...WILL LEAD TO EXTREME FIRE WEATHER CONDITIONS. THE WINDS MAY ALSO POSE A PROBLEM IN THE SAN LUIS VALLEY...OVER THE SOUTHEAST MOUNTAINS AND ADJACENT AREAS...AND ALONG THE INTERSTATE 25 CORRIDOR. WINDS IN THESE AREAS WILL LIKELY BE 15 TO 25 MPH WITH SOME GUSTS OF 30 TO 35 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KPUB 132049 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 249 PM MDT THU APR 13 2006 ...RED FLAG WARNING IN EFFECT FOR FIRE WEATHER ZONES 221...222... AND 224 THROUGH 237...WHICH INCLUDES THE SAN LUIS VALLEY...ALL OF THE SOUTHEAST PLAINS...AND THE SOUTHEAST MOUNTAINS BELOW 9000 FEET...UNTIL 9 PM TODAY...FOR VERY LOW HUMIDITIES...HAINES VALUES OF 5 OR 6...BREEZY CONDITIONS...VERY DRY FUELS AND DROUGHT CONDITIONS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH THE AREA LAND MANAGEMENT AGENCIES...IS CONTINUING THE RED FLAG WARNING. HIGH PRESSURE ALOFT HAS RESULTED IN VERY WARM TEMPERATURES AND DRY CONDITIONS...AND ALONG WITH BREEZY CONDITIONS...HAS LED TO CRITICAL FIRE WEATHER CONDITIONS. COZ221-222-224>237-140300- /O.CON.KPUB.FW.W.0016.000000T0000Z-060414T0300Z/ TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY-SAN LUIS VALLEY- SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- BACA COUNTY- 249 PM MDT THU APR 13 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. RELATIVE HUMIDITIES CONTINUED TO HOVER BELOW 15 PERCENT THIS AFTERNOON ACROSS THE SOUTHEAST PLAINS...THE SAN LUIS VALLEY AND OVER THE SOUTHEAST MOUNTAINS BELOW 9000 FEET. HAINES INDICES THIS AFTERNOON ARE AT 5 OR 6...INDICATING VERY UNSTABLE CONDITIONS. COMBINED WITH THE VERY WARM TEMPERATURES...LONG TERM DROUGHT CONDITIONS AND CRITICAL FUELS...THIS HAS LED TO EXTREME FIRE WEATHER CONDITIONS. THE WINDS MAY ALSO POSE A PROBLEM IN THE SAN LUIS VALLEY...OVER THE SOUTHEAST MOUNTAINS AND ADJACENT AREAS...AND ALONG THE INTERSTATE 25 CORRIDOR. WINDS IN THESE AREAS WILL LIKELY BE 15 TO 25 MPH WITH SOME GUSTS OF 30 TO 35 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KPUB 140258 RFWPUB RED FLAG WARNING NATIONAL WEATHER SERVICE PUEBLO CO 858 PM MDT THU APR 13 2006 ...RED FLAG WARNING FOR SOUTHEAST COLORADO WILL EXPIRE AT 9 PM MDT... .THE UPPER-LEVEL RIDGE RESPONSIBLE FOR THE VERY WARM AND DRY CONDITIONS THIS AFTERNOON WILL MOVE TO THE EAST TONIGHT. RELATIVE HUMIDITIES WILL CONTINUE TO RISE TONIGHT WHILE WINDS ARE EXPECTED TO CONTINUE TO DIMINISH. COZ221-222-224>237-140400- /O.EXP.KPUB.FW.W.0016.000000T0000Z-060414T0300Z/ TELLER COUNTY/RAMPART RANGE-FREMONT COUNTY-SAN LUIS VALLEY- SOUTHERN FRONT RANGE-NORTHERN EL PASO COUNTY- SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- BACA COUNTY- 858 PM MDT THU APR 13 2006 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE NO LONGER ANTICIPATED. CONDITIONS WILL REMAIN WARM AND DRY EAST OF THE DIVIDE ON FRIDAY...BUT WINDS ARE EXPECTED TO BE GENERALLY LIGHT. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Apr 12, 3:18 PM MDT, 11 hours 44 minutes earlier.
Area forecast discussion, Apr 12, 3:18 PM MDT, 11 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 318 PM MDT WED APR 12 2006 ...CORRECTED TO ADD HEADLINE SECTION... .SHORT TERM... (TONIGHT AND THURSDAY) ...VERY WARM AND DRY WEATHER TO CONTINUE ON THURSDAY... MUCH OF THE SOUTHERN PLAINS AND ROCKIES REMAINS CLOUD-FREE THIS AFTERNOON...AS A STRONG RIDGE CONTINUES TO BUILD OVER THE REGION. H7 TEMPS WILL RISE ANOTHER 5 DEGREES OR SO OVERNIGHT...SO EVEN WITH CLEAR SKIES AND LIGHT WINDS WILL STILL SEE A FAIRLY MILD NIGHT...PARTICULARLY IN THE MOUNTAINS. FIRE WX CONCERNS ARE MAIN STORY THURSDAY. WINDS WILL BEGIN TO PICK UP AS A WEAK LEE TROUGH DEVELOPS...ALTHOUGH SOME CONCERN EXISTS WHETHER WINDS WILL STRENGTHEN TO REACH CRITICAL LEVELS. HOWEVER...FUELS REMAIN EXTREMELY DRY PARTICULARLY OVER THE S FRONT RANGE. MODERATE WEST WINDS WILL COMBINE WITH THE STRONG RIDGE TO RESULT IN VERY LOW RH VALUES...PROBABLY IN THE SINGLE DIGITS OVER MUCH OF THE REGION. CALCULATED HAINES INDEX IS A 6 FOR MOST OF THE DISTRICT. SO...GIVEN THE VERY DRY AND WARM CONDITIONS EXPECTED WILL ISSUE A FIRE WX WATCH FOR MOST OF SE COLORADO...INCLUDING THE SAN LUIS VALLEY WHERE WINDS MAY BE SLIGHTLY STRONGER THURSDAY. OTHER FORECAST ISSUE IN SHORT TERM WILL BE THE VERY HIGH AFTERNOON TEMPS TOMORROW. MOS SUGGESTS RECORD OR NEAR RECORD VALUES OVER THE PLAINS...WHERE RECORDS FOR TOMORROW ARE 81 AND 88 FOR KCOS AND KPUB RESPECTIVELY. MOS IS NOTORIOUS FOR DOING POORLY ON EXTREME EVENTS HOWEVER...AND MODEL LOW LEVEL TEMPS DO NOT SUPPORT RECORDS BEING BROKEN. WOULD HAVE TO MIX OUT ABOVE 600 MB TO REACH THE HIGH 80S. WHILE THIS IS NOT OUT OF THE QUESTION...WILL PLAY IT CONSERVATIVE AND GO WITH HIGHS A FEW DEGREES BELOW MOS...STILL VERY WARM AT LOW TO MID 80S. ROSE .LONG TERM... (THURSDAY NIGHT THROUGH WEDNESDAY) AWIPS UPGRADE HAS LIMITED THE TIME AVAILABLE TO EXAMINE THE FORECAST TODAY...FORTUNATELY LITTLE IN THE WAY OF WEATHER CONCERNS THE NEXT SEVERAL DAYS AS GENERALLY DRY AND WARM PATTERN CONTINUES. WARMED TEMPS UP SLIGHTLY FOR FRIDAY...WITH INCREASING SOUTHWEST FLOW AHEAD OF EJECTING WRN UPPER TROUGH. BREEZY TO LOCALLY WINDY CONDITIONS EXPECTED TO CONTINUE...WITH HIGHEST WINDS OVER THE MOUNTAINS AND OUT ALONG THE LEE TROUGH NEAR THE KS BORDER. UPPER TROUGH SWINGS THROUGH FRIDAY NIGHT AND SATURDAY...WITH AT LEAST SCATTERED SHOWERS ALONG AND WEST OF THE CONT DIVIDE. NOT LOOKING VERY FAVORABLE FOR PRECIP OVER THE EASTERN MOUNTAINS AND PLAINS...AS WEAKENING TROUGH WILL PASS WELL NORTH OF THE AREA...KEEPING DRY WEST TO SOUTHWEST FLOW IN PLACE. WITH UPPER JET OVERHEAD AND DEEP MIXING...MAY NEED A FIRE WEATHER HIGHLIGHT FOR SATURDAY FOR MUCH OF THE EAST...ALTHOUGH CONDITIONS WILL IMPROVE BY LATE SAT AFTERNOON AS WINDS ALOFT WEAKEN. CURRENT GRIDS IN GOOD SHAPE WITH ONLY A FEW MINOR CHANGES MADE. MAIN UPPER JET REMAINS WELL NORTH THROUGH EARLY NEXT WEEK...WITH NEXT UPPER TROUGH PASSING VERY FAR TO THE NORTH OF THE AREA LATE MONDAY INTO TUESDAY. GFS SUGGESTS A LITTLE MORE COLD AIR WILL DROP SOUTH ACROSS THE AREA WITH THIS WAVE VERSUS THE ONE ON SATURDAY...WITH A COOL DOWN TOWARD SEASONAL TEMPS BY WEDNESDAY. STILL LOOKS DRY THROUGH THE PERIOD. && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR COZ221-COZ222-COZ224-COZ225-COZ226-COZ227-COZ228- COZ229-COZ230-COZ231-COZ232-COZ233-COZ234-COZ235-COZ236-COZ237. && 44/10
Hazardous weather outlook, Apr 12, 6:30 AM MDT, 20 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 630 AM MDT WED APR 12 2006 COZ058>089-093>099-131230- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 630 AM MDT WED APR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOME ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON AND EVENING OVER MAINLY THE CENTRAL AND SOUTHWEST MOUNTAINS. FRIDAY EVENING SOME ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE EASTERN MOUNTAINS AND THE SAN LUIS VALLEY. FRIDAY NIGHT AND SATURDAY THERE WILL ALSO BE THE CHANCE FOR A FEW INCHES OF SNOW ACCUMULATION OVER THE CENTRAL AND SOUTHWEST MOUNTAINS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.
Nearby
Red Flag Warnings in Colorado, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.